# SDR CA041007008

- Difficulty date: October 7, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 28,063 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 212076101001
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE ARE PRESENTLY DOING A 3000 HOUR AIRFRAME INSPECTION.  THIS VERTICAL UPPER SERVO CONTROL TUBE WAS SENT TO A  NDT SHOP FOR INSPECTION. THE NDT SHOP STATED THAT THEIR WAS A LONGDITUDANAL CRACK ON THE UPPER END OF CONTROL TUBE. SINCE THE LAST INSPECTION THE TUBE HAS 2617 HOURS ON IT. THE AIRFRAME TIME IS 28,644 HOURS.
